Deakin University
Browse

File(s) under permanent embargo

Special issue on computational and mathematical approaches to societal transitions

journal contribution
posted on 2022-12-19, 23:02 authored by Jos Timmermans, Hans de Haan
Special issue on computational and mathematical approaches to societal transitions

History

Journal

Computational and Mathematical Organization Theory

Volume

14

Pagination

263 - 265

ISSN

1381-298X

eISSN

1572-9346

Language

en

Publication classification

CN.1 Other journal article

Usage metrics

    Research Publications

    Categories

    No categories selected

    Keywords

    Exports

    RefWorks
    BibTeX
    Ref. manager
    Endnote
    DataCite
    NLM
    DC